| Model Number |
1000354 |
| Medical Device Problem Codes |
Date/Time-Related Software Problem (2582); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer received a continuous glucose monitor error 42.The pump was reset to resolve the issue.Additionally, it was reported that the pump time was incorrect, cause was unknown.During troubleshooting with tandem technical support, the customer corrected the time and resumed insulin therapy.There was no reported adverse impact.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.